# SDR AU960415

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 650
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 99140563
- Condition: Failed
- Location: Horiz Stab Sys
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER PRIMARY TRIM ACTUATOR FAILED INTERNALLY
